Yugoslav Journal of Operations Research 2004 Volume 14, Issue 1, Pages: 19-26
Full text ( 174 KB)
On the accuracy of regularized solutions to quadratic minimization problems on a half space, in case of a normally solvable operator
Krnić I., Obradović O., Potapov M.M.
A new stable quadratic minimization method on a half-space is presented. In case of normally solvable operators this method outperforms approximate solutions having the same optimal order accuracy as earlier methods for unconstrained problems.
Keywords: quadratic functional, linear constraints, optimization, regularization
More data about this article available through SCIndeks